Simvastatin and amlodipine induced thrombocytopenia in the same patient: double trouble and a literature review
Version of Record online: 26 FEB 2013
© 2013 Blackwell Publishing Ltd
Journal of Clinical Pharmacy and Therapeutics
Volume 38, Issue 3, pages 246–248, June 2013
How to Cite
Cvetković, Z., Suvajdžić-Vuković, N., Todorović, Z., Panić, M. and Nešković, A. (2013), Simvastatin and amlodipine induced thrombocytopenia in the same patient: double trouble and a literature review. Journal of Clinical Pharmacy and Therapeutics, 38: 246–248. doi: 10.1111/jcpt.12051
- Issue online: 21 APR 2013
- Version of Record online: 26 FEB 2013
- Manuscript Accepted: 31 JAN 2013
- Manuscript Received: 27 JAN 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!